Alert archive / Ohio / Wind Advisories in 2007
Wind Advisory 4, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Dec 22, 2007, 4:15 PM EST for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Dec 23, 2007, 3:00 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2007, 4:15 PM EST (21:15 UTC)
- In effect from
- Dec 23, 2007, 3:00 AM EST
- Expired
- Dec 23, 2007, 9:01 PM EST
- In force
- 18 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KILN 222115 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 415 PM EST SAT DEC 22 2007 ...STRONG WINDS WILL DEVELOP LATE TONIGHT THROUGH SUNDAY EVENING... INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-230515- /O.NEW.KILN.WI.Y.0004.071223T0800Z-071224T0500Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 415 PM EST SAT DEC 22 2007 ...WIND ADVISORY IN EFFECT FROM 3 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT. A STRONG COLD FRONT WILL MOVE ACROSS THE REGION EARLY SUNDAY MORNING. SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS 45 TO 50 MPH IN THE PREDAWN HOURS. BEHIND THE FRONTAL PASSAGE ON SUNDAY...SOUTHWEST WINDS WILL CONTINUE AT 25 TO 30 MPH WITH GUSTS TO 50 MPH. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ RYAN
5 follow-up statements
000 WWUS71 KILN 230238 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 938 PM EST SAT DEC 22 2007 ...STRONG WINDS WILL DEVELOP LATE TONIGHT THROUGH SUNDAY EVENING... INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-231045- /O.CON.KILN.WI.Y.0004.071223T0800Z-071224T0500Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 938 PM EST SAT DEC 22 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT. A STRONG COLD FRONT WILL MOVE ACROSS THE REGION EARLY SUNDAY MORNING. SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS 45 TO 50 MPH IN THE PREDAWN HOURS. BEHIND THE FRONTAL PASSAGE ON SUNDAY...SOUTHWEST WINDS WILL CONTINUE AT 25 TO 30 MPH WITH GUSTS TO 50 MPH. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS71 KILN 230923 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 423 AM EST SUN DEC 23 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-231730- /O.CON.KILN.WI.Y.0004.000000T0000Z-071224T0500Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 423 AM EST SUN DEC 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. A STRONG COLD FRONT WILL MOVE ACROSS THE REGION THIS MORNING. A NARROW BAND OF SHOWERS ALONG THE FRONT MAY BRING WIND GUSTS BETWEEN 45 AND 55 MPH. AFTER THE FRONT PASSES...WINDS WILL BE SOUTHWEST BETWEEN 20 AND 35 MPH WITH OCCASIONAL GUSTS AS HIGH AS 50 MPH THROUGH THE REST OF THE DAY AND INTO THE EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$
000 WWUS71 KILN 231709 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1209 PM EST SUN DEC 23 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-240115- /O.CON.KILN.WI.Y.0004.000000T0000Z-071224T0500Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1209 PM EST SUN DEC 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. A STRONG COLD FRONT MOVED ACROSS THE REGION EARLIER THIS MORNING. STRONG WINDS PERSIST BEHIND THE FRONT AS GUSTS CONTINUE TO RANGE FROM 35 TO 45 MPH EARLY THIS AFTERNOON. SOUTHWEST WINDS BETWEEN 20 AND 35 MPH WILL CONTINUE THIS AFTERNOON AND EVENING...WITH GUSTS AS HIGH AS 50 MPH. ISOLATED GUSTS AT 50 TO 55 MPH WILL ALSO BE POSSIBLE LATER THIS AFTERNOON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ RYAN
000 WWUS71 KILN 232302 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 602 PM EST SUN DEC 23 2007 INZ066-073>075-080-KYZ089>100-OHZ070>074-077>082-088-240015- /O.CAN.KILN.WI.Y.0004.000000T0000Z-071224T0500Z/ FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT- BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...VERSAILLES... LAWRENCEBURG...RISING SUN...VEVAY...CARROLLTON...WARSAW... BURLINGTON...INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN... FALMOUTH...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...LOGAN... CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION... PIKETON...PORTSMOUTH 602 PM EST SUN DEC 23 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELED THE WIND ADVISORY. ALTHOUGH GUSTY CONDITIONS PERSIST...WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA. SUSTAINED SOUTHWEST WINDS AT 15 TO 25 MPH WITH GUSTS AT 35 TO 40 MPH ARE POSSIBLE THIS EVENING. $$ INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-240500- /O.CON.KILN.WI.Y.0004.000000T0000Z-071224T0500Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER 602 PM EST SUN DEC 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. SOUTHWEST WINDS BETWEEN 20 AND 35 MPH WILL CONTINUE THIS AFTERNOON AND EVENING...WITH GUSTS AS HIGH AS 50 MPH REMAIN POSSIBLE THIS EVENING. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ RYAN
000 WWUS71 KILN 240201 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 901 PM EST SUN DEC 23 2007 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-240315- /O.CAN.KILN.WI.Y.0004.000000T0000Z-071224T0500Z/ WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA... SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON... XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER 901 PM EST SUN DEC 23 2007 ...WIND ADVISORY IS CANCELLED... BLUSTERY WEST TO SOUTHWEST WINDS CONTINUE TO AFFECT THE REGION THIS EVENING...BLOWING AT 15 TO 25 MPH WITH GUSTS TO 35 MPH. THE WINDS WILL TAPER OFF A LITTLE MORE AS THE NIGHT PROGRESSES. THEREFORE..THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY. WHILE THESE WINDS ARE NOT AS STRONG AS THEY WERE DURING THE AFTERNOON AND EARLIER THIS EVENING..THEY COULD KNOCK OVER OR BLOW AWAY LIGHT OBJECT THAT ARE LEFT OUTDOORS. PLEASE SECURE ANY LIGHT WEIGHT OUTDOOR OBJECTS. $$ SITES
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Dec 22, 4:11 PM EST, 4 minutes earlier.
Area forecast discussion, Dec 22, 4:11 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
411 PM EST SAT DEC 22 2007
.SYNOPSIS...
A STRONG COLD FRONT WILL APPROACH THE REGION LATE TONIGHT...
BRINGING RAIN AND VERY WINDY CONDITIONS. MUCH COLDER AIR WILL
SPILL INTO THE OHIO VALLEY IN WAKE OF THE FRONTAL PASSAGE ON
SUNDAY. HIGH PRESSURE WILL RETURN FOR THE FIRST PART OF THE WEEK
WITH DRY COOL CONDITIONS.
&&
.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
A LARGE AREA OF MSTLY CLR SKIES HAD OPENED UP ACRS MUCH OF THE FCST
AREA EXTNDG SOUTH INTO KY THIS AFTN. COMBINATION OF BREEZY SRLY
WINDS AND SUNSHINE HELPING TEMPS INTO THE 50S ENTIRE FCST AREA AND
NEAR 60 DEG NEAR AND SOUTH OF THE OHIO RIVER. NOT THE TEMPS ONE
WOULD EXPECT FOR THE FIRST DAY OF WINTER.
DVLPG SFC LO OVER NW ARKANSAS WITH A PREFRNTL TROF EXTNDG S/SE
FROM THE SFC LO. SCT CONVECTION HAS FIRED ALONG THE PREFRNTL TROF
ACRS THE ERN 1/2 ARKANSAS AND LOUISIANA WITHIN THE LAST FEW HOURS.
UPR LVL ENERGY WILL PHASE THIS EVNG WITH SFC LO CONTINUING TO
DEEPEN AS IT MOVES NE TO NEAR KSTL BY LATE EVNG. SFC PRES GRADIENT
WILL CONTINUE TO TIGHTEN THRU THE EVNG...WITH SUSTAINED WINDS
REMAINING AT 15-20KTS. WIND GUSTS THIS AFTN SHOULD DROP OFF DURING
THE EVNG HOURS AS WEAK BNDRY LYR INVERSION DVLPS. LO LVL GULF
MOISTURE SURGING NORTH AHEAD OF THE COLD FRONT WILL BRING SC DECK
QUICKLY BACK INTO THE REGION THIS EVNG. VIS SAT SHWNG THIS PROCESS
HAS ALREADY BEGUN...AS MVFR SC DECK RAPIDLY ENCOMPASSING WESTERN
1/2 OF KENTUCKY. PCPN WILL REMAIN WEST OF THE FCST AREA THRU
MIDNIGHT.
&&
.SHORT TERM /MIDNIGHT TONIGHT THROUGH MONDAY NIGHT/...
SFC LO UNDERGOES RAPID DEEPENING OVER ILLINOIS AFT MIDNIGHT AS UPR
LO AMPLIFIES AND STRENGTHENS LATE TONIGHT. 12KM RESOLUTION OFF OF
NAM INDCG PREFRNTL TROF REACHING WESTERN BORDER OF FCST AREA BY 09Z.
IMPRESSIVE WIND DYNAMICS AS PREFRNTL TROF AND FRNTL BNDRY APPCH LATE
TONIGHT. 70+KT 850 LLJ (50-55KT AT 925MB) ACRS REGION BTWN 09-12Z.
LLJ COMBINED WITH POWERFUL 150KT UPR JET PROMOTING DIFFLUENT FLO
WILL CONTRIBUTE TO WIDESPREAD RAINFALL ALONG AND IMMEDIATELY AHEAD
OF PREFRNTL TROF. WHILE ELEVATED INSTABILITY IS PRACTICALLY NIL AND
THEREFORE NOT SUPPORTIVE OF THUNDER...AM CONCERNED THAT MAY SEE
REMNANTS OF AFOREMENTIONED CONVECTIVE LINE ACRS LWR MISSISSIPPI
VLY LIFT THRU FCST AREA ALONG TROF BTWN 09-13Z. THINK WE MAY SEE
SOMETHING SIMILAR TO DEC 1 2006...WHEN A VERY THIN BAND OF
MODERATE/HVY RAIN MOVED ACROSS THE FCST AREA DURING THE PREDAWN
HOURS WITH WIND GUSTS AROUND 50 MPH WITHIN THE BAND. SIMILAR TO THAT
SYSTEM...DEEPENING SFC LO TRACKED NW OF FCST AREA WITH IDEAL LO
LVL WIND FIELDS IN WARM SECTOR. MODEL SOUNDINGS SHWNG 60KTS AS
LOWS AS 2KFT LATE TONIGHT AND EXPECT SHRA WILL BE ABLE TO TAP INTO
SOME OF THESE WINDS AND PULL THEM TO SFC. WILL THEREFORE BE
ISSUING A WIND ADV TO TAKE EFFECT AT 08Z TONIGHT. WIND GUSTS AT
45-50 MPH WILL BE POSSIBLE WITH THIS BAND AS IT CROSSES FCST AREA
IN THE COUPLE HOURS IMMEDIATELY BEFORE DAWN. MUCH OF THE MODEL
GUID VERY CLOSE ON FRNTL POSN INTO WESTERN FCST AREA RIGHT AT 12Z.
FRONT THEN SWEEPS QUICKLY ACRS FCST AREA DURING THE MRNG...WITH
INTENSE LO LVL CAA DVLPG IMMEDIATELY BEHIND FROPA. RAIN WILL END
QUICKLY FROM WEST TO EAST THRU THE MRNG HOURS AS COLDER AIR RUSHES
IN. MUCH OF THE DEEPER MOISTURE IS GONE BEFORE AIR BECOMES COLD
ENUF TO SUPPORT WINTRY PCPN...HOWEVER COULD SEE A FEW HOURS WITH
FLURRIES ACRS FCST AREA BEFORE AIR BECOMES TOO DRY TO SUPPORT
PCPN. LIKELY TO SEE SOME SUN ACRS SRN 1/2 FCST AREA DURING THE
AFTN HOURS. LO LVL WINDS REMAIN NEAR 50KTS FOR MUCH OF THE DAY AS
SFC LO OCCLUDES OVER THE NRN GRT LKS. MODEL SOUNDINGS INDCG BNDRY
LYR MIXING SHOULD BECOME MAXIMIZED AS THE DAY PROGRESSES IN CAA
PATTERN. THIS WILL KEEP GUSTY SW WINDS AT 40-50MPH ACRS FCST AREA
THRU THE DAY. ANY SUNSHINE WILL EXACERBATE WIND POTENTIAL. WILL
CONTINUE WIND ADV ALL DAY SUN AND INTO SUN EVNG.
UPR LO WILL MOVE SLOWLY ACRS CNTRL GRT LKS SUN AFTN/NIGHT WITH
REGION REMAINING IN W/SW FLO. SVRL MID LVL S/WVS WILL ROTATE
AROUND BASE OF UPR TROF AND THRU NRN OH/IN SUN NIGHT AND MON.
MODEL SOUNDINGS ACRS NRN OH INDICATE FAIRLY STRONG BNDRY LYR
INVERSION SETTING UP LATE SUN NIGHT. WILL MAINTAIN MSTLY CLDY
SKIES NORTH OF I-70 WITH PTLY CLDY SKIES FURTHER SOUTH SUN
NIGHT/MON. WIND GUSTS WILL RELAX BELOW WIND ADV CRIT...HOWEVER
TIGHT SFC PRES GRADIENT WILL KEEP WIND GUSTS AROUND 30 MPH FOR
MUCH OF THE NIGHT AND INTO MON. WEAK SFC TROF WILL SWING ACRS
REGION MON NIGHT AS UPR TROF FINALLY BEGINS TO PULL AWAY TO THE
NORTHEAST. LO LVL INVERSION WILL STRENGTHEN ACRS ENTIRE FCST
AREA...BRINGING AN INCREASE IN CLOUDS BY CHRISTMAS MORNING.
TEMPS...BELIEVE ALL TEMP GUID IS TOO COLD WITH TEMPS BY 12Z SUN.
APPEARS MAJORITY OF CAA WILL NOT WORK INTO FCST AREA UNTIL 12Z AND
AFT. HAVE THEREFORE GONE ABV ALL GUID OVERNIGHT...WITH TEMPS STILL
IN THE U40S/L50S OVER MUCH OF THE FCST AREA BY 12Z SUN. IN WAKE OF
FROPA...TEMPS WILL FALL RAPIDLY IN STRONG CAA PATTERN. CLOSER TO
COOLER MET/GRIDDED MOS GUIDE FOR REMAINDER OF SHORT TERM PERIOD.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
WILL CONTINUE TO LEAN TOWARD THE ECMWF MODEL AND NCEP HPC GUIDANCE
FOR THE EXTENDED FORECAST AS GFS BECOMES AN OUTLIER THURSDAY INTO
SATURDAY.
FOR CHRISTMAS DAY...SFC HIGH PRESSURE WILL BE LOCATED OVER THE
REGION. FORECAST MODEL SOUNDINGS INDICATE THAT LOW LEVEL MOISTURE
MAY REMAIN TRAPPED UNDERNEATH AN INVERSION ACROSS THE NORTH DURING
THE MORNING HOURS. THUS...HAVE GONE MOSTLY CLOUDY NORTH...PARTLY
CLOUDY CENTRAL...AND MOSTLY CLEAR SOUTH. ALL LOCATIONS SHOULD SEE
MOSTLY SUNNY SKIES BY THE MID AFTERNOON HOURS. HIGH TEMPERATURES
WILL BE AT OR SLIGHTLY ABOVE NORMAL FOR CHRISTMAS...RANGING FROM THE
UPPER 30S NORTH TO THE LOWER 40S SOUTH.
FOR TUESDAY NIGHT THROUGH WEDNESDAY...SFC HIGH PRESSURE WILL
GRADUALLY MOVE OFF THE MID ATLANTIC COAST. SKIES WILL BE MOSTLY
CLEAR TUESDAY NIGHT AND MOSTLY SUNNY ON WEDNESDAY. TEMPERATURES
WILL REMAIN SLIGHTLY ABOVE CLIMATOLOGICAL NORMALS.
FOR WEDNESDAY NIGHT INTO THURSDAY...A FAST MOVING S/WV IS FORECAST
TO EJECT FROM THE SRN PLAINS INTO THE GREAT LAKES/OHIO VALLEY
REGION. THE DISTURBANCE WILL WEAKEN AS IT DOES...SO WILL ONLY
MAINTAIN A CHANCE FOR PCPN THROUGH THE PERIOD. SOME SNOW WILL BE
POSSIBLE ACRS THE NORTH LATE WEDNESDAY NIGHT INTO THURSDAY MORNING.
LITTLE ACCUMULATION IS EXPECTED.
FOR THURSDAY NIGHT INTO SATURDAY...ECMWF CONTINUES TO SHOW ANOTHER
DIGGING S/WV TO MOVE FROM THE SRN PLAINS TO THE GREAT LAKES REGION.
THIS FEATURE WILL BE MUCH STRONGER AND WILL BE ABLE TO TAP INTO MORE
GULF MOISTURE. FCST AREA WILL BE ON THE WARM SIDE OF THIS SYSTEM SO
RAIN SHOWERS ARE EXPECTED FRIDAY INTO FRIDAY EVENING. AS THE COLD
FRONT SWEEPS ACRS THE AREA LATE FRIDAY NIGHT INTO SATURDAY...RAIN
SHOWERS WILL MIX WITH AND CHANGE TO SNOW SHOWERS. RAIN AND/OR SNOW
SHOWERS WILL BE WIDELY SCATTERED IN NATURE ON SATURDAY BEHIND THE
FRONT. AGAIN...SNOW ACCUMULATION IS EXPECTED TO BE MINOR AT THIS
TIME.
&&
.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
WHILE MANY LOCATIONS TO BE IN BRIEF DRY AREA...THEN VFR CIGS
PREVAIL AFTER 21Z. MVFR CIGS TO FILL BACK IN AFTER ABOUT 01-03Z.
GREATEST ANTICIPATED AVIATION THREAT WILL COME AHEAD OF STRONG COLD
FRONT TO PUSH THROUGH REGION FROM ABOUT 13-18Z. ELEVATED
CONVECTION CANNOT BE RULED OUT...AND AM ANTICIPATING HIGHEST WIND
GUSTS APPROACHING 40KTS AS SHRA BAND SETS UP AHEAD OF FRONT...BUT
THEN WIND GUSTS CONTINUING IN MID 30S RANGE FOR REMAINDER OF
PERIOD. WIDESPREAD MVFR CIGS IN RAIN AFTER 12Z...THEN SOME LIFTING
OF CIGS AFTER ABOUT 15Z IN WEST AS CAA SETS IN.
OUTLOOK...STRONG GUSTY WINDS EXPECTED THROUGH REMAINDER OF SUNDAY
AND INTO SUNDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FROM 3 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT
FOR OHZ026-034-035-042>046-051>056-060>065-070>074-
077>082-088.
KY...WIND ADVISORY FROM 3 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT
FOR KYZ089>100.
IN...WIND ADVISORY FROM 3 AM SUNDAY TO MIDNIGHT EST SUNDAY NIGHT
FOR INZ050-058-059-066-073>075-080.
&&
SYNOPSIS...RYAN
NEAR TERM...RYAN
SHORT TERM...RYAN
LONG TERM...HICKMAN
AVIATION...Hazardous weather outlook, Dec 22, 4:54 AM EST, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 454 AM EST SAT DEC 22 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-231000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 454 AM EST SAT DEC 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL MOVE ACROSS THE GREAT LAKES LATE TONIGHT. STRONG AND GUSTY SOUTHWEST WINDS WILL DEVELOP TONIGHT AHEAD OF AN APPROACHING COLD FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY...WINDS WILL SHIFT WEST BEHIND THE COLD FRONT. WIND GUSTS OF 45 TO 50 MPH WILL BE POSSIBLE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Ohio, 2007Wind Advisories in Kentucky, 2007Wind Advisories in Indiana, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.